# SDR TWRA9501

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Cut
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE UPPER DECK FLOOR LIGHTS COME ON AND STAY ON AT ALL TIMES.  REPAIRED CUT AND CHAFED WIRES AT POWER SUPPLY, OPS CHECK OKAY.  (X)
